# SDR FDEA202003020462

- Difficulty date: March 1, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CORROSION AT RIGHT HAND   STATION 1239 Ï¿½ STATION 1256, X=-8.5. CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE AT STATION 1239 Ï¿½ STATION   1256, X=-8.5 CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT AT STATION 1266 TO EXISTING SPLICE AT STATION 1229 X = - 8.5 AS PER   SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
